How long have you been on your 88 mcg of Synthroid? If you've just started on medication, it can take a while for Free T3 to follow Free T4 upward. If you've been on the Synthroid for a while, it appears that you might have a conversion issue...
Can you please tell us about any symptoms you might have?
We aren't doctors, so we can't tell you what medication or dosage you should be on, but it does look like you could stand to add a source of T3. It can be obtained in the form of a small dosage of cytomel or it's generic counterpart or a desiccated hormone.
I'm not sure what you mean by 25mcg/5mcg of cytomel. Synthetic T3 medications, typically, come in 5, 10 or 25 mcg tablets. I, typically, recommend getting the 5 mcg tablets, no matter what your total dosage is, since it's easier to control/split dosages, without having to split pills. It's recommended that those of us on T3 medications split the dosage in 2 during the day in order to keep T3 levels stable throughout the day.
Since you're already on Synthroid, it would probably be easier to simply add the cytomel (or generic Liothyronine). I always recommend starting with the smallest dose and working up, slowly to make sure you tolerate the medication.
When adding T3 medication, it's customary to reduce the dosage of T4 medicationby 20-25 mcg for every 5 mcg of T3 added. In your case, I don't think I'd recommend that.
It's recommended that Free T4 be maintained about mid range; yours is at 60% of range. It's also recommended that Free T3 be maintained in the upper half to upper third of its range; yours, obviously below range...
If I were in your position, I'd talk to my doctor about decreasing the Synthroid to 75 mcg and adding 5 mcg T3 in the AM, to start with. If I tolerate 5 mcg T3 well, after about 7-10 days, I'd add another 5 mcg around noon/early afternoon. I would want to stay on this regimen for about 4-5 weeks, then retest (it takes about 4-6 weeks for dosage change of Synthroid (T4) to take full effect). I would, then, make necessary adjustments from there, depending on my levels and symptoms. It's possible that either or both medications might need adjustments, but they can be tweaked, making small adjustments at a time.